# SDR DXTA2009020103483

- Difficulty date: February 1, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 2,140 hours, 1,666 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 24195LAA
- Part serial: 4894
- Condition: Inoperative
- Location: Hyd System
- Part time: 1,666 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FOUND FAULT RELATED TO GEAR/HYD ISSUE WITH ACFT.  AFTER COMPLETION OF HYD PUMP REPLACEMENT PERFORMED SEVERAL OPS CHECKS OF STAB AND FLAP SYS WITH NO DEFECTS NOTED.  SYS OPS CHECKS GOOD IAW MM 27-40-00.
